Polynomials in many variables

Hugh L. Montgomery

Séminaire Delange-Pisot-Poitou. Théorie des nombres (1975-1976)

  • Volume: 17, Issue: 1, page 1-6

How to cite


Montgomery, Hugh L.. "Polynomials in many variables." Séminaire Delange-Pisot-Poitou. Théorie des nombres 17.1 (1975-1976): 1-6. <http://eudml.org/doc/110926>.

author = {Montgomery, Hugh L.},
journal = {Séminaire Delange-Pisot-Poitou. Théorie des nombres},
language = {eng},
number = {1},
pages = {1-6},
publisher = {Secrétariat mathématique},
title = {Polynomials in many variables},
url = {http://eudml.org/doc/110926},
volume = {17},
year = {1975-1976},

AU - Montgomery, Hugh L.
TI - Polynomials in many variables
JO - Séminaire Delange-Pisot-Poitou. Théorie des nombres
PY - 1975-1976
PB - Secrétariat mathématique
VL - 17
IS - 1
SP - 1
EP - 6
LA - eng
UR - http://eudml.org/doc/110926
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.